| Model Number |
01.18.131 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 june 2021.Lot 150841: (b)(4) items manufactured and released on 26 may 2015.Expiration date: 2020-04-30.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold with a similar reported event since 2017.
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised medacta stem with a competitor stem and revised the medacta head and liner with a medacta head and liner 5 years and 4 months after primary.The surgery was completed successfully.